# SDR SIMA20240412002

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 18,451 hours, 17,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: 18 C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP MISSING AT SEAT 18C RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD.
